# SDR DALA1148919015

- Difficulty date: August 17, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 46,070 hours, 36,764 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT SHEAR TIE CLIP CRACKED STA 1380 BETWEEN LONGERON 13 AND 14R.  FABRICATED REPLACEMENT SECTION OF FORMER AND 2EA ANGLE REPAIR SPLICES IAW MD80 SRM 53-03 FIG 3.  INSTALLED REPLACEMENT SECTION OF FORMER AND 2EA REPAIR SPLICES IAW MD80 SRM 53-03 FIG 3.  AT SAA/SAT DURING HMV ON N/R 203268.
